Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ATMath > Volume 1 > A Family of Difference-Cum-Exponential Type...
< Back to Volume

A Family of Difference-Cum-Exponential Type Estimators for Estimating the Population Variance Using Auxiliary Information in Sample Surveys

Download PDF

Abstract:

Using auxiliary information, a family of difference-cum-exponential type estimators for estimating the population variance of variable under study have been proposed under double sampling design. Expressions for bias, mean squared error and its minimum values have been obtained. The comparisons have been made with the regression-type estimator by using simple random sampling at both occasions in double sampling design. It has also been shown that better estimators can be obtained from the proposed family of estimators which are more efficient than the linear regression type estimator. Results have also been illustrated numerically as well asgraphically.

Info:

Periodical:
Advanced Trends in Mathematics (Volume 1)
Pages:
15-21
DOI:
10.18052/www.scipress.com/ATMath.1.15
Citation:
H.S. Jhajj and K. Lata, "A Family of Difference-Cum-Exponential Type Estimators for Estimating the Population Variance Using Auxiliary Information in Sample Surveys", Advanced Trends in Mathematics, Vol. 1, pp. 15-21, 2014
Online since:
Dec 2014
Export:
Distribution: